CASE REPORTS
LETTER
Add like
Add dislike
Add to saved papers

Letter: Neutrophilic eccrine hidroadenitis with atypical findings.

Dermatology Online Journal 2011 September 16
Neutrophilic eccrine hidradenitis (NEH) was originally described as a distinctive dermatosis occurring in patients undergoing chemotherapy, especially associated with the use of cytarabine in the treatment of acute myelogenous leukemia (AML). This disorder is characterized by a neutrophilic infiltrate around the eccrine glands and coils and is associated with necrosis. However, atypical findings in the histology have been reported. To the best of our knowledge, leukocytoclastic vasculitis has not been described in association with NEH. We hypothesize that a toxic effect of cytarabine may damage the vessel wall to some extent, causing a vasculitic phenomenon.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app